# SDR DALA2016121309797

- Difficulty date: December 13, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 71,143 hours, 53,124 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Computer
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBERS 3 AND 4 MAIN TIRES BLEW ON LANDING.  MAINTENANCE NOTED PRIOR ANTI-SKID COMPUTER ISSUE AND REPLACED. REPLACED ALL MAIN TIRES.
